# SDR YENA200691

- Difficulty date: December 28, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 1,633 hours, 1,127 cycles
- System (JASC): 3140 · Central Computers
- Part: Circuit Card
- Part number: 70244401903
- Part serial: 06014704
- Condition: Failed
- Location: Mau 3
- Part time: 1,633 hours, 1,127 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

AVNX 3 MAU FAIL EICAS W/ASSOCIATED OTHER MESSAGES. AUTO CONFIG TRIM FAIL, AP FAIL, SPOILER FAULT, ADS 3 FAIL, EMS 2 FAIL. REMOVED AND REPLACED MAU 3 PSI CARD IAW AMM 31-41-02. SYSTEM OPS CHECK NORMAL. A/C OK FOR SERVICE.
